# SDR ASAA2021010333809

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,251 hours, 14,835 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON CONTROL CABIN ILLUMINATED ON RECALL.  GROUNDED-YES.  VERIFIED NO CURRENT FAULT.  HISTORY SHOWS FLT DECK TRIM VALVE FAULT CLEARED.  CW B737-800 FIM 21-62 TASK 833 AND 21-61 TASK 861 FOR AUTO TEMP CONTROL.  NO CONT CAB ZONE TEMP ON RECALL.  INTERMITTENT FAULT.
